MAUDE Adverse Event Report: BIOMET 3I 3I T3® TAPERED IMPLANT 6/5 X 11.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3® TAPERED IMPLANT 6/5 X 11.5MM; DENTAL IMPLANT
Model Number BOPT6511
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).  patient weight unknown / not provided.Date of event unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It was reported by customer that the implant was removed due to infection.Implant was well integrated but a fistula was present on the buccal med-root.Surgery revealed non-graftable circumferential lesion.Removed, cleaned grafted, tooth # 30.

Brand Name
3I T3® TAPERED IMPLANT 6/5 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14570459
Report Number0001038806-2022-00828
Device Sequence Number4918788
Product Code DZE
UDI-Device Identifier00844868029861
UDI-Public(01)00844868029861(17)231221(10)2018112203
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/21/2023
Device Model NumberBOPT6511
Device Catalogue NumberBOPT6511
Device Lot Number2018112203
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Initial Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale